RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2007, Volume 48, Number 2  


On $\tau$-centralizers of semiprime rings
E. Albaş
243
Differentiability of mappings in the geometry of Carnot manifolds
S. K. Vodop'yanov
251
Some problems for nonlinear pseudoparabolic equations in nontube domains
S. N. Glazatov
272
Local approximation of uniformly regular Carnot–Carathéodory quasispaces by their tangent
A. V. Greshnov
290
The class of mappings with bounded specific oscillation, and integrability of mappings with bounded distortion on Carnot groups
D. V. Isangulova
313
Multiple Laurent series and fundamental solutions of linear difference equations
E. K. Leinartas
335
The Fourier–Walsh series of the functions absolutely continuous in the generalized restricted sense
S. F. Lukomskii
341
Structure of a group with elements of order at most 4
D. V. Lytkina
353
Finite groups with Hall supplements to primitive subgroups
V. S. Monakhov
359
Finite tangled groups
A. L. Myl'nikov
369
On the asymptotics of the number of reduced integral quadratic forms with a condition of divisibility of the first coefficients
U. M. Pachev
376
Automorphisms of Coxeter groups of type $K_n$
J. A. Ryan
389
An admissibility criterion for inference rules with metavariables in the modal logic $S4.\alpha_N$
A. N. Rutskii
396
On distance nonregularity of Preparata codes
F. I. Solov'eva, N. N. Tokareva
408
On the number of countable models of complete theories with finite Rudin–Keisler preorders
S. V. Sudoplatov
417
An explicit basis for the admissible inference rules in the Gödel–Löb logic $GL$
B. R. Fedorishin
423
Existence of maximal and minimal solutions to a boundary value problem for the equation of the bending of an elastic beam
Sh. Hong, S. Xie, Ch. Zhang, Z. He
431
On the $\alpha$-superposition of functions of a $k$-valued logic
A. L. Shabunin
441
Nontrivial expansions of zero and representation of analytic functions by series of simple fractions
V. B. Sherstyukov
458
On the sequential order continuity of the $C(K)$-space
Z. Ercan, S. Önal
474
Сибирский математический журнал Siberian Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020